# SDR UALA2011020800681

- Difficulty date: February 7, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 84,247 hours, 13,488 cycles
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Guide Vane
- Condition: Delaminated
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENG 6 O'CLOCK FAN EXIT GUIDE VANE DELAMINATED.  REMOVED EXIT GUIDE VANE AS PER MM. APPLIED SEALANT AND SPEED TAPE AS REQUIRED.
